# SDR QXEA2016093000628

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 12,567 hours, 13,412 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

"FUELING ON" CAUTION ILLUMINATED DURING TAKEOFF AT 60 KNOTS.  TAKEOFF ABORTED.  RETURNED TO THE GATE.  FOUND THE OUTBOARD LATCH OF THE FUELING PANEL MISALIGNED WITH RELEASE HOLE AND NOT LATCHED.  REPOSITIONED THE LATCH AND RESECURED IAW AMM 52-44-01-400-801.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
